MAUDE Adverse Event Report: PMT CORPORATION INTEGRA TISSUE EXPANDER

PMT CORPORATION INTEGRA TISSUE EXPANDER
Model Number 3610-06-2I
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: visual inspection of video provided by the customer and documentation review was conducted.In the video provided by the customer, there is no evidence of the doctor using the port locator nor marking the location of the internal port on the patient's skin.It is likely that the needle punctured the shell of the expander rather than the internal port.Conclusion: the internal port was not appropriately located by the doctor and when attempting to fill punctured the shell of the tissue expander causing it to leak.
 
Event or Problem Description
Customer has sent photos and videos of a pediatric patient with this expander implanted for an ear reconstruction case.Videos show expander being filled, and once needle is removed, saline immediately sprays out of the entry point through the patient's skin.No expansion is happening because of this.

Brand Name
INTEGRA TISSUE EXPANDER
Common Device Name
TISSUE EXPANDER
Manufacturer (Section D)
PMT CORPORATION
1500 park road
chanhassen MN 55317
Manufacturer (Section G)
PMT CORPORATION
1500 park road
chanhassen MN 55317
Manufacturer Contact
kim schmelzer
1500 park road
chanhassen, MN 55317
9524700866
MDR Report Key21093300
Report Number2182979-2025-00001
Device Sequence Number9171840
Product Code LCJ
UDI-Device Identifier00650551029069
UDI-Public00650551029069
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K845036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number3610-06-2I
Device Catalogue Number3610-06-2I
Device Lot Number072822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown